# SDR YENA2021051400312

- Difficulty date: May 9, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 8293
- Aircraft time: 9,717 hours, 3,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Condition: Missing
- Location: Door Slide
- Part time: 10,356 hours, 3,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MISSING WASHER ON STRUCTURE OF ESCAPE SLIDE RAFT PACK ASSEMBLY DOOR 832; (REF  NR 2021-195415 WO 2021 153/1) R & R SCAPE SLIDE RAFT PACK ASSEMBLY DOOR 832 IAW AMM 25-62-44-000-012-A. AND AMM 25-62-44-400-007-A. AND PERFORMED TEST AND IS OK.
